Makale
Tam Makale
Uluslararası
2010
Refinements of Hadamard type inequalities for quasi convex functions with applications to trapozidal formula and to special means
INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS
Cilt 59 · Sayı 1 · ss. 225–232 · 01.01.2010
Atıf için künye
Kırmacı, U. S., & alomarı, M. (2010). Refinements of Hadamard type inequalities for quasi convex functions with applications to trapozidal formula and to special means. INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS, 59(1), 225–232.
BibTeX
@article{kirmaci2010-153688,
author = {Kırmacı, Uğur Selamet and alomarı, M.},
title = {Refinements of Hadamard type inequalities for quasi convex functions with applications to trapozidal formula and to special means},
journal = {INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS},
year = {2010},
volume = {59},
number = {1},
pages = {225--232},
issn = {0020-7160},
url = {https://akademik.atauni.edu.tr/yayinlar/153688-refinements-of-hadamard-type-inequalities-for-quasi-convex-functions-with}
}